# SDR 2022F00219

- Difficulty date: January 28, 2022
- Submitted: May 11, 2022
- Operation: General aviation
- Aircraft: XAAMC
- Make and model: Boeing 737
- Aircraft serial: 36704
- Aircraft time: 33,292 hours, 12,307 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FUGA DE COMBUSTIBLE POR DREN DE MOTOR 2
